Stationäre zufällige Punktfolgen. III.

Peter Franken; A. Liemant; K. Matthes

Jahresbericht der Deutschen Mathematiker-Vereinigung (1965)

  • Volume: 67, page 183-202
  • ISSN: 0012-0456; 1869-7135

How to cite


Franken, Peter, Liemant, A., and Matthes, K.. "Stationäre zufällige Punktfolgen. III.." Jahresbericht der Deutschen Mathematiker-Vereinigung 67 (1965): 183-202. <>.

author = {Franken, Peter, Liemant, A., Matthes, K.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {probability theory},
pages = {183-202},
title = {Stationäre zufällige Punktfolgen. III.},
url = {},
volume = {67},
year = {1965},

AU - Franken, Peter
AU - Liemant, A.
AU - Matthes, K.
TI - Stationäre zufällige Punktfolgen. III.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1965
VL - 67
SP - 183
EP - 202
KW - probability theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.